Open Access
Volume 28, 2022
Article Number 16
Number of page(s) 30
Published online 24 February 2022
  1. R.A. Adams and J.J.F. Fournier, Vol. 140 of Sobolev spaces. Second edition, Pure and Applied Mathematics (Amsterdam). Elsevier/ Press, Amsterdam (2003). [Google Scholar]
  2. P. Alphonse, Régularité des solutions et contrôlabilité d’équations d’évolution associées à des opérateurs non-autoadjoints. Ph.D Thesis, University of Rennes 1, France (2020). [Google Scholar]
  3. P. Alphonse and J. Bernier, Smoothing properties of fractional Ornstein-Uhlenbeck semigroups and null-controllability. Bull. Sci. Math. 165 (2020). [Google Scholar]
  4. K. Beauchard, M. Egidi and K. Pravda-Starov, Geometric conditions for the null-controllability of hypoelliptic quadratic parabolic equations with moving control supports. C. R. Math. Acad. Sci. Paris 358 (2020) 651–700. [MathSciNet] [Google Scholar]
  5. K. Beauchard, P. Jaming and K. Pravda-Starov, Spectral inequality for finite combinations of Hermite functions and null-controllability of hypoelliptic quadratic equations. To appear in Studia Math. (2021). [Google Scholar]
  6. J.-M. Coron, Vol. 136 of Control and nonlinearity. Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI (2007). [Google Scholar]
  7. M. Egidi and I. Veselić, Sharp geometric condition for null-controllability of the heat equation on ℝd and consistent estimates on the control cost. Arch. Math. (Basel) 111 (2018) 85–99. [CrossRef] [MathSciNet] [Google Scholar]
  8. K.-J. Engel and R. Nagel, One-parameter semigroups for linear evolution equations. Vol 194 of Graduate Texts in Mathematics. Springer-Verlag, New York (2000). [Google Scholar]
  9. S. Huang, G. Wang and M. Wang, Characterizations of stabilizable sets for some parabolic equations in ℝn. J. Differ. Equ. 272 (2021) 255–288. [CrossRef] [Google Scholar]
  10. B. Jaye and M. Mitkovski, Quantitative uniqueness property for L2 functions with fast decaying, or sparsely supported, Fourier transform. Int. Math. Res. Not. (2021) rnab075, [Google Scholar]
  11. A. Koenig, Lack of null-controllability for the fractional heat equation and related equations. SIAM J. Control Optim. 58 (2020) 3130–3160. [CrossRef] [MathSciNet] [Google Scholar]
  12. A. Koenig, Contrôlabilité de quelques équations aux dérivées partielles paraboliques peu diffusives. Ph.D thesis, University Côte d’Azur, France (2019). [Google Scholar]
  13. P. Koosis, The Logarithmic Integral I. Cambridge University Press, 1988. [CrossRef] [Google Scholar]
  14. O. Kovrijkine, Some results related to the Logvinenko-Sereda theorem. Proc. Amer. Math. Soc. 129 (2001) 3037–3047. [CrossRef] [MathSciNet] [Google Scholar]
  15. G. Lebeau and L. Robbiano, Contrôle exact de l’équation de la chaleur. Comm. Partial Differ. Equ. 20 (1995) 335–356. [CrossRef] [Google Scholar]
  16. P. Lissy, A non-controllability result for the half-heat equation on the whole line based on the prolate spheroidal wave functions and its application to the Grushin equation. Preprint arXiv e-print (2020). [Google Scholar]
  17. H. Liu, G. Wang, Y. Xu and H. Yu, Characterizations on complete stabilizability. Preprint arXiv e-print (2020). [Google Scholar]
  18. J. Martin and K. Pravda-Starov, Geometric conditions for the exact controllability of fractional free and harmonic Schrödinger equations. J. Evol. Equ. 21 (2021) 1059–1087. [CrossRef] [MathSciNet] [Google Scholar]
  19. L. Miller, A direct Lebeau-Robbiano strategy for the observability of heat-like semigroups. Discrete Contin. Dyn. Syst. Ser. B 14 (2010) 1465–1485. [Google Scholar]
  20. F. Nazarov, M. Sodin and A. Volberg, Lower bounds for quasianalytic functions, I. How to control smooth functions. Math. Scand. 95 (2004) 59–79. [CrossRef] [MathSciNet] [Google Scholar]
  21. E. Trélat, G. Wang and Y. Xu, Characterization by observability inequalities of controllability and stabilization properties. Pure Appl. Anal. 2 (2020) 93–122. [CrossRef] [MathSciNet] [Google Scholar]
  22. G. Wang, M. Wang, C. Zhang and Y. Zhang, Observable set, observability, interpolation inequality and spectral inequality for the heat equation in ℝn. J. Math. Pures Appl. 126 (2019) 144–194. [Google Scholar]
  23. S. Xiang, Quantitative rapid and finite time stabilization of the heat equation. Preprint arXiv e-print (2020). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.